Nasal Rinsing System

It’s not just an inconvenience, it can also be painful and make you feel miserable. But there are ways to relieve nasal congestion without resorting to pharmaceuticals. One of the most effective methods is using a nasal rinsing system like this one that powers water through your nose, guiding it back out through a gentle suction motion that’ll leave your nasal passages feeling completely unobstructed.

CHECK IT OUT

Description

Nasal Rinsing System

Nasal Rinsing SystemNasal Rinsing System

Do you suffer from allergies, colds, or sinus problems?

Naväge nasal rinse is a safe and effective way to clean your nose. It’s easy to use and has been proven in clinical trials to be more effective than saline spray at removing bacteria that can cause infections. Naväge also helps relieve congestion by thinning mucous membranes so they drain better.

Keep your nose healthy with the best nasal rinse on the market! Naväge is clinically tested and proven to be more effective than saline spray at removing bacteria that can cause infection.

 

Navage Deluxe Bundle Nasal Irrigation System - Saline Nasal Rinse Kit with 1 Nose Cleaner, 20 Salt...
  • A Breath of Fresh Air: You want congestion relief now; The Navage Nasal Cleaner is an effective, drug-free nasal suction device that works quickly to soothe nasal passages by sucking out mucus, allergens and germs; Our saline nasal rinse works to help you breathe easier, sleep better and feel healthier
  • Nasal Self Care Set: Our Navage Nasal Irrigation System kit comes with 1 nose cleaner for adults, 20 SaltPods, 1 Travel Bag, 1 Countertop Caddy, 1 pair of Standard Nose Pillows and 2 pre-installed AA batteries to get you started
  • Refreshing Nose Rinse: Discover the soothing relief of a clean nose with a nasal flush and sinus cleaner machine; The automated device works with nasal rinse salt to suck out congestion and help you feel nasal relief in just 30 seconds naturally and without drugs
  • Better Than a Neti Pot: We’ve scientifically formulated our SaltPod capsules to help minimize irritation caused by too much or too little salt; No measuring, no mess - just pop in a SaltPod and our completely assembled Navage Nasal Cleaner does the rest
  • Safety in Mind: Navage sinus machines only operate with genuine Navage SaltPod capsules; Always use distilled, micro-filtered (0.2 micron), freshly opened commercially bottled, or previously boiled and cooled to body temperature water
SaleBestseller No. 1
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 24 ct
  • DECONGESTANT & PAIN RELIEF: Sudafed PE Sinus Pressure and Pain is a maximum strength non-drowsy decongestant tablet for fast and powerful relief of sinus congestion, sinus pressure, and nasal congestion.
  • NON-DROWSY ALLERGY MEDICINE: Sudafed sinus and pain medication helps to temporarily relieve nasal congestion associated with hay fever, upper respiratory allergies and the common cold; a nasal decongestant that provides non-drowsy symptom relief.
  • PHENYLEPHRINE & ACETAMINOPHEN: Each sinus congestion and pressure relief tablet contains 5 mg of phenylephrine HCI, a nasal decongestant that provides non-drowsy symptom relief; As well as 325 mg of acetaminophen, a pain and fever reducer.
  • HOW To USE: Sudafed PE sinus pressure and pain relief can be used by adults and children ages 12 and up; Take two tablets every 4 hours; Do not exceed 10 tablets within a 24 hour time period.
  • INCLUDES: Pack of 1, 24 ct Sudafed pe sinus pressure and pain relief; pharmacist recommended brand among oral OTC decongestants.
SaleBestseller No. 2
Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct
1,248 Reviews
Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct
  • 24-count of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive
  • From the doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older
SaleBestseller No. 3
Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant...
27,531 Reviews
Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant...
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
SaleBestseller No. 4
Mucinex Sinus Max Severe Congestion & Pain Relief, Maximum Strength Nasal & Sinus Relief,...
3,521 Reviews
Mucinex Sinus Max Severe Congestion & Pain Relief, Maximum Strength Nasal & Sinus Relief,...
  • MAXIMUM STRENGTH RELIEF: Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain helps relieve pain, headache, nasal congestion, sinus congestion and chest congestion.
  • #1 TRUSTED COLD AND COUGH BRAND: #1 Cold and Cough brand doctors trust*
  • PAIN RELIEVER: Contains Acetaminophen which relieves minor aches and pains
  • EXPECTORANT: Contains Guaifenesin that thins and loosens mucus; relieves chest congestion
  • NASAL DECONGESTANT: Contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure
Bestseller No. 5
Vicks Sinex SEVERE, All-In-One Sinus + Mucus Relief, Non-Drowsy, Loosens Mucus, Maximum Strength...
  • Experience fast, powerful relief from nasal congestion, sinus pressure, sinus headache, sinus pain, chest congestion and mucus!
  • Best suited to treat sinus symptoms caused by the common cold, hay fever, or other upper respiratory allergies because it thins and loosens mucus, reduces pressure in the sinuses, and relieves sinus pain!
  • The powerful, non-drowsy nasal decongestant medicine, expectorant, and pain reliever help to provide all in one relief for your sinus symptoms!
  • HSA and FSA eligible, Check with your provider for more details
  • This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose, itchy & watery eyes, or sneezing
SaleBestseller No. 6
Rite Aid Sinus Pressure and Pain Reliever PE, Non-Drowsy - 24 Tablets | Sinus Relief | Pain Relief |...
493 Reviews
Rite Aid Sinus Pressure and Pain Reliever PE, Non-Drowsy - 24 Tablets | Sinus Relief | Pain Relief |...
  • MAXIMUM STRENGTH: Rite Aid Maximum Strength Sinus Pressure & Pain Relief cold medicine for adults temporarily relieves minor aches and pains, nasal congestion, headache, sinus congestion and pressure, promotes sinus drainage, and temporarily reduces fever.
  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Pressure & Pain Relief relieves symptoms associated with hay fever or other respiratory allergies, and the common cold. Compare Rite Aid Daytime to the active ingredients in the leading national brand.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each caplet temporally relieves minor aches and pains, headache, sore throat, and fever. While the nasal decongestant reduces sinus congestion and pressure.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Bestseller No. 7
Alka-Seltzer Plus Maximum Strength Power Max Sinus, Allergy and Cough Medicine for Adults and...
  • Alka-Seltzer Plus Maximum Strength Powermax gels provide powerful allergy and sinus relief *Use as directed.
  • Get the fast, effective relief from colds, hay fever, and allergy symptoms when you need it.
  • ASP Sinus, Allergy & Cough medicine contains a pain reliever / fever reducer, cough suppressant, antihistamine and a nasal decongestant.
  • This sinus, allergy, and cough medicine contains an antihistamine which helps to reduce allergy symptoms like sneezing, runny nose, and itchy/watery eyes.
  • This Sinus, Allergy & Cough relief medicine also contains cough suppressant and nasal decongestant to help relieve cough, nasal congestion, sinus congestion and pressure.
Bestseller No. 8
Rite Aid Daytime Severe Sinus Congestion & Pain Relief - Acetaminophen, 325 mg - 24 Caplets |...
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While the expectorant and nasal decongestant clear mucus and nasal congestion.
  • MULTI-SYMPTOM RELIEF: Rite Aid Severe Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion and sinus pressure, chest congestion and mucus. Compare the active ingredients to the national brand and get the same benefits.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold medicine for adults, you’ll feel relief from symptoms associated with the common cold— formulated without ingredients that may cause drowsiness— So you can take on the day without feeling drowsy.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
SaleBestseller No. 9
Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 ct
  • 24-count box of Sudafed PE Head Congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus
  • Sinus relief medicine contains 5 mg of phenylephrine HCl, a decongestant, for congestion relief and 325 mg of acetaminophen for pain and fever reduction. Also has 200 mg of guaifenesin, an expectorant, for mucus reduction
  • Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold
  • Non-drowsy decongestant tablets provide relief of sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains
  • Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive. Get powerful head congestion relief from the pharmacist recommended brand among oral OTC decongestants.
SaleBestseller No. 10
Mucinex Sinus-Max Max Strength Day & Night Liquid Gels (24ct) Relieves Sinus Pressure and...
  • MAXIMUM STRENGTH MUCINEX SINUS-MAX DAY: Helps relieve pain, sinus pressure, headache, nasal and chest congestion and thins and loosens mucus
  • MAXIMUM STRENGTH MUCINEX SINUS-MAX NIGHT: Helps relieve pain, sinus pressure, nasal congestion, cough, and runny nose and sneezing
  • TRUSTED COLD and COUGH BRAND: Cold and Cough brand doctors trust
  • ACTIVE INGREDIENTS IN DAY: Contains Acetaminophen for pain relief, Dextromethorphan HBr for cough suppression, Guaifenesin as an expectorant and Phenylephrine HCl for nasal decongestion
  • ACTIVE INGREDIENTS IN NIGHT: Contains Acetaminophen for pain relief, Dextromethorphan HBr for cough suppression, Doxylamine Succinate as an Antihistamine and Phenylephrine HCl for nasal decongestion
SaleBestseller No. 11
Vicks Sinex SEVERE LiquiCaps, All-In-One Sinus Relief, Non-Drowsy, Nasal Decongestant, Maximum...
  • Experience fast, powerful relief from nasal congestion, sinus pressure, sinus headache, and sinus pain!
  • Best suited to treat sinus symptoms caused by the common cold, hay fever, or other upper respiratory allergies because it reduces pressure in the sinuses and relieves sinus pain!
  • The powerful, non-drowsy nasal decongestant medicine and pain reliever help to provide all in one relief for your sinus symptoms!
  • HSA and FSA eligible, Check with your provider for more details
  • This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose, itchy & watery eyes, or sneezing
Bestseller No. 12
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with...
4,906 Reviews
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with...
  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
SaleBestseller No. 13
Boiron SinusCalm Tablets for Sinus Pain Relief, Runny Nose, Congestion, Sinus Pressure, Headache -...
  • Targets sinus pain with a stuffy or runny nose.
  • Non-drowsy and won't mask symptoms of a more serious condition
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or seniors. Recommended for everyone ages 6 and up.
  • Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube)
SaleBestseller No. 14
GenCare - Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value Pack...
  • ✅ ULTIMATE SINUS RELIEF - Experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms. 10 mg of Phenylephrine HCl helps alleviate pressure in your nose, sinus, ears, and throat.
  • ✅ BREATHE EASIER - Lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages.
  • ✅ NON DROWSY FORMULA - GenCare Nasal Decongestion can be taken any time of day including the morning or daytime. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long.
  • ✅ BULK SAVINGS BOTTLE - Stop worrying about constant refills with our value savings 300 tablet family size bottle. This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness.
  • ✅ 100% SATISFACTION GUARANTEE - We know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of nasal decongestion customers...Click Add-to-Cart Today
SaleBestseller No. 15
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with...
  • One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
SaleBestseller No. 16
Vicks Sinex SEVERE Nasal Spray, Original Ultra Fine Mist, Decongestant Medicine, Relief from Stuffy...
  • Targets nasal congestion and sinus pressure at the source by reducing swelling in the sinuses
  • Breathe better all day or all night long with Vicks Sinex Severe. For instant, 12-hour, nasal congestion and sinus pressure relief
  • This powerful decongestant medicine be used to treat severe sinus congestion and pressure caused by a cold or seasonal allergy spell, Not intended for daily use
  • Unlike nasal decongestant tablets, Vicks Sinex Severe Nasal Sprays works by delivering powerful decongestant medicine directly to your nasal membranes
  • Vicks Sinex Severe Nasal Spray is HSA and FSA eligible, Check with your provider for more details
Bestseller No. 17
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal...
  • 4 HOUR RELIEF: Rite Aid’s Sinus & Allergy Relief PE tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, sneezing, itchy, watery eyes, and runny nose. This allergy medicine calms hay fever or other respiratory allergies.
  • MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands
  • ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older.
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Bestseller No. 18
Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine, Day + Night Liquid...
  • Alka-Seltzer Plus Maximum Strength sinus, congestion and pain Powermax gels provide powerful fast relief *Use as directed.
  • Sinus, congestion and pain relief Day and Night liquid gels should not be taken at the same time; Wait 4 hours after the last Night dose before starting Day product.
  • Powerful relief, day or night, from your worst sinus, cold and flu symptoms
  • Day time formula provides relief from fever, headache, nasal congestion, sinus congestion / pressure, minor aches and pains, cough, and sore throat. In addition to these symptoms, the Night-time formula also helps relieve runny nose & sneezing.
  • Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion and Pain Medicine is a powerful cold and flu medicine for adults and children 12 years and older.
SaleBestseller No. 19
Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count
  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief
Bestseller No. 20
Rite Aid Sinus Pressure and Congestion Non-Drowsy Relief PE, 10mg - 36 Tablets Nasal Decongestant |...
  • MAXIMUM STRENGTH: Rite Aid Maximum Strength Sinus Pressure & Congestion Relief tablets temporarily relieves nasal congestion due to the common cold, hay fever or other respiratory allergies, while also relieving sinus congestion and pressure.
  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Pressure & Congestion Relief relieves symptoms associated with hay fever or other respiratory allergies, and the common cold. Compare Rite Aid congestion medicine to the active ingredient in the leading national brand.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid sinus pressure relief, allergy relief, and cold medicine for adults, you’ll feel relief from your sinus pressure and congestion symptoms in a tablet formulated without ingredients that may cause drowsiness.
  • MAX STRENGTH NASAL DECONGESTANT: Phenylephrine HCI 10 mg, in each tablet, temporally reduces sinus congestion and pressure. Rite Aid maximum strength non-drowsy decongestant & sinus relief medicine is formulated to kick your toughest symptoms to the curb.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Last Post: Jadisi 50ft Led Strip Lights

 

Last update 2022-10-17 at 11:53